# SDR 2001UALA00052

- Difficulty date: January 22, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 3,002 hours, 878 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141W8519
- Condition: Cracked
- Location: Radius
- Part time: 3,002 hours, 878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STA 246 FLOORBEAM VERTICAL STIFFENERS AT THE FOLLOWING LOCATIONS:  LBL - 7.88, 26.06 RBL - 7.88, 26.06.  *S/D*  REPLACED STIFFENERS PER SRM 53-10-51, REPAIR 3.
